# SDR MASA200500703

- Difficulty date: July 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138001
- Condition: Unknown
- Location: Nr 2 Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE A NR 2 PACK WAS FOUND NOISY.  MAINTENANCED REPLACED THE DUCT THROUGH A FLEET CAMPAIGN DIRECTIVE (FCD).
